# SDR C2XA11CL099

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145
- Aircraft serial: 145598
- Aircraft time: 20,190 hours, 15,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 82621
- Condition: Discharged
- Location: Emergency Light
- Part time: 16,580 hours, 12,565 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE EMERGENCY ISLE PATH LIGHTING WAS FOUND INOPERATIVE.  MX REPLACED THE NR2 AND NR3 EMERGENCY LIGHT BATTERIES.  OPS CHECKS WERE GOOD.
